# SDR AALA950176

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1415K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11385
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fs 28026
- Part time: 6,112 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT OBLIQUE FRAME 32-2, BETWEEN STR 54 - STR 55.  REMOVED DAMAGED SHEAR TIE.  MANUFACTURED AND INSTALLED NEW SHEAR TIE ANGLE PER F-100 SRM 53-00-02, REPAIR NR 2.  CYCLES, 5,215.  (X)
